MAUDE Adverse Event Report: TORNIER INC TORNIER HRS REVERSED TRAY, 8MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER HRS REVERSED TRAY, 8MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS1022801
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that during surgery, two hrs -2 polyethylene inserts were unable to seat/lock into the hrs centered tray despite being impacted into place.Both inserts were attempted in vivo and on the back table and did not connect, resulting in their disposal.The centered tray was removed from use, and a new centered tray was opened; however, the original two inserts again failed to seat.After a significant delay, a third insert ¿ a non-vitamin e standard perform +0 poly ¿ was opened and successfully implanted with an eccentric tray.The eccentric tray used for implantation had also failed to seat the original two inserts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was not confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: a visual inspection of the returned device shows little to know signs of wear or use, aside from minor surface scratches on the top collar of the implant and a slight dent on the stem, both consistent with attempts to assemble the implant during the initial procedure.A dimensional inspection was conducted by the original manufacturing vendor, and all measurements were found to be within specifications.The dimensional inspections conducted during the device¿s initial manufacturing also confirmed that all measurements were within specification.A functional inspection was not deemed necessary, as the device exhibited no notable defects and was confirmed to be within specifications during the dimensional inspection.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
TORNIER HRS REVERSED TRAY, 8MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22794807
Report Number0001649390-2025-00564
Device Sequence Number8314745
Product Code KWS
UDI-Device Identifier00846832094004
UDI-Public00846832094004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS1022801
Device Lot NumberAZ4022351072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown